Two theorems on de Rham cohomology
Compositio Mathematica, Volume 40 (1980) no. 3, p. 417-423
@article{CM_1980__40_3_417_0,
     author = {Lang, William E.},
     title = {Two theorems on de Rham cohomology},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {40},
     number = {3},
     year = {1980},
     pages = {417-423},
     zbl = {0508.14011},
     mrnumber = {571059},
     language = {en},
     url = {http://www.numdam.org/item/CM_1980__40_3_417_0}
}
Lang, William E. Two theorems on de Rham cohomology. Compositio Mathematica, Volume 40 (1980) no. 3, pp. 417-423. http://www.numdam.org/item/CM_1980__40_3_417_0/

[1] E. Bombieri and D. Mumford: Enriques classification of surfaces in characteristic p. Part III, Inventiones Math. 35 (1976) 197-232. | MR 491720 | Zbl 0336.14010

[2] A. Grothendieck: On the de Rham cohomology of algebraic varieties, Publ. Math. IHES 29 (1966), 95-103. | Numdam | MR 199194 | Zbl 0145.17602

[3] R. Hartshorne: Ample Subvarieties of Algebraic Varieties, Springer Lecture Notes in Math. 156 (1970). | MR 282977 | Zbl 0208.48901

[4] L. Illusie: Complexe de de Rham-Witt et Cohomologie Cristalline, (to appear). | Numdam | MR 565469 | Zbl 0436.14007

[5] N.M. Katz: Nilpotent connections and the monodromy theorem: applications of a result of Turrittin, Publ. Math. IHES 39 (1970) 175-232. | Numdam | MR 291177 | Zbl 0221.14007

[6] T. Oda: The first de Rham cohomology group and Dieudonné modules, Ann. Sci. ENS 2 (1969) 63-135. | Numdam | MR 241435 | Zbl 0175.47901

[7] J.-P. Serre: Sur la topologie des varieties algebriques en caracteristiques p, in: Symposium International de Topologia Algebraica (1958), pp. 24-53. | MR 98097 | Zbl 0098.13103